I do 2 injections a day of Sandostatin (100 micrograms each injection), am and pm before going to bed - could this pm one be the cause of my insomnia? It is getting so bad that I rarely sleep for more than a couple of hours and having carcinoid tumors and the associated syndrome is enough to be coping with without having insomnia too. Would I be more wise to do a morning injection and a mid afternoon injection. The LAR injection does me no good at all. Thankyou
HI Thank for asking to HCM I think the stressful condition is more responsible for insomnia rather than the injection you are taking, if you have doubt for this then you can adjust the timing accordingly, hope this information helps you, have nice day.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]